Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What time it will take to regrow hair after chemotherapy ?

hi ..ihad my chemotharphy..n now i m having herceptin for one year ...i need to ask when my hair will come n how to take care of my skin n wat to eat .....please tell wat should i drink as well
Asked On : Wed, 26 Jan 2011
Answers:  2 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
your hair loss is temporary,it usually grow again within 3 to 6 monrhs after ceassation of should eat homemade,healthy & fresh food.
Answered: Thu, 2 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Hair loss due to chemotherapy is unavoidable and a major side effect. Not to worry. Once chemotherapy sessions are over hair growth will resume. You need to have plenty of fresh fruits and green leafy vegetables. Eat high protein diet like cereals, pulses, chicken, eggs, lean meat. Drink plenty of water. Exercise daily. Get 6-8 hours of sleep. All these will promote good circulation to body and enhance hair growth as well. Consult your Dermatologist for further queries as clinical examination is a must for proper diagnosis and management.
Answered: Mon, 19 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor